# SDR RRXA96025

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

KDAY- ENGINE FIRE ON TAKEOFF, BOTH BOTTLES DISCHARGED, LIGHT WENT OUT 5 MINUTES AFTER 2ND DISCHARGED.  MX INSPECTED NR 4 ENGINE FOUND NO EVIDENCE OF FIRE, NO PNEUMATIC LEAKS DETECTED ON GROUND POWER RUN.  COULD NOT DUPLICATE.  FOR PRECAUTIONARY REMOVED AND REPLACED ALL THREE FIRE LOOPS ON NR 4 ENGINE, LOWER AND BOTH UPPER.  ALL CHECK GOOD, ENGINE CHECK GOOD.  (M)
